# SDR ASAA2022022437542

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,531 hours, 6,490 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AFTER PUSHBACK. GROUNDED - YES. PERFORMED WHCU BITE TEST NO FAULT NOTED B737-900 FIM 30-41 TASK 801, WINDOW HEAT SYSTEM OPS TEST NORMAL B737-900 AMM 30-41-00-710-801, WINDOW SENSOR & FILM RESISTANCE TESTS WITHIN LIMIT AMM 30-41-21 & B737-900 WDM 30-41-11-4, UNABLE TO DUPLICATE DISCREPANCY AND NO MX HISTORY 60 DAYS, REPLACED R2 WINDOW HEAT COIL CORD FOR PRECAUTION & OPS TEST NORMAL.
